# SDR DXTA200601760

- Difficulty date: November 28, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 8,646 hours, 5,470 cycles
- Engine: Allsn AE3007C
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 99140586
- Part serial: 10501368
- Condition: Overtemp
- Location: Zone 100
- Part time: 1,081 hours, 748 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

A/C WAS ENROUTE, ON A REPOSITIONING FLIGHT WHEN (BATT NR1 O TEMP) ILLUMINATED. DEVERTED, WHEN TEMPERATURE BEGAN TO RISE AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED UNEVENTFULLY. THE FIRE DEPT REPORT NORMAL BATT TEMP WAS INTICATED ON THEIR TESTING EQUIPMENT. REPLACED NR1 BATTERY IAW MM CHP 24-30-00. OPS CK GOOD.
